# SDR SWIA202055279

- Difficulty date: November 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 601R350605
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT-BAGGAGE-BAY DOOR EXTERIOR SKIN CUP FOR HANDLE CHAFED UPPER FORWARD AREA MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED AFT BAGGAGE BAY DOOR HANDLE HOUSING, REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-38701 REV A.  OPERATIONS AND LEAK CHECKS GOOD.
